1. 21.P. Baroni, M. Colombo, G. Mingione: Regularity for general functionals with double phase. Calc. Var. Partial Differential Equations , 57: 62, 2018, [www].

  2. 20.P. Baroni, L. D’Onofrio, R. Schiattarella, G. Zecca: Sharp integrability results for solutions to equations of n-Laplacian type. Preprint.

  3. 19.P. Baroni, T. Kuusi, C. Lindfors, J.M. Urbano: Existence and boundary regularity for degenerate phase transitions. SIAM J. Math. Anal., 50 (1): 456–490, 2018, [www].

  4. 18.P. Baroni: Singular parabolic equations, measures satisfying density conditions, and gradient integrability. Nonlinear Anal. (Special issue in honor of Nicola Fusco for his 60th birthday), 153: 89–116, 2017, [www].

  5. 17.P. Baroni, A Di Castro & G. Palatucci: Intrinsic geometry and De Giorgi classes for certain anisotropic problems. Discrete Contin. Dyn. Syst. Ser. S, 10 (4): 647-659, 2017, [www].

  6. 16.P. Baroni, C. Lindfors: The Cauchy-Dirichlet problem for a general class of parabolic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire, 34 (3): 593–624, 2017, [www].

  7. 15.P. Baroni, M. Colombo, G. Mingione: Harnack inequalities for double phase functionals. Nonlinear Anal. (Special issue in honor of Enzo Mitidieri for his 60th birthday), 121: 206-222, 2015, [www].

  8. 14.P. Baroni, M. Colombo, G. Mingione: Non-autonomous functionals, borderline cases and related function classes. St. Petersburg Math. J. (Special issue for N. Ural’tseva), 27 (3), 347-379, 2016, [www].

  9. 13.P. Baroni, T. Kuusi, G. Mingione: Borderline gradient continuity of minima. J. Fixed Point Theory Appl. (The Häim Brezis Festschrift), 15 (2): 537-575, 2014, [www].

  10. 12.P. Baroni, T. Kuusi, J.M. Urbano: A quantitative modulus of continuity for the two-phase Stefan problem. Arch. Rational Mech. Anal., 214 (2): 545-573, 2014, [www], [preprint ML].

  11. 11.P. Baroni: Lorentz estimates for obstacle parabolic problems. Nonlinear Anal.,96: 167-188, 2014, [www], [preprint ML].

  12. 10.P. Baroni: Lorentz estimates for degenerate and singular evolutionary systems. J. Differential Equations, 255 (9): 2927-2951, 2013, [www].

  13. 9.P. Baroni: Nonlinear parabolic equations with Morrey data. Riv. Mat. Uni. Parma, 5 (1): 65-92, 2014, [www].

  14. 8.P. Baroni, A. Di Castro & G. Palatucci: Global estimates for nonlinear parabolic equations. J. Evol. Equ., 13 (1): 163-195, 2013, [www].

  15. 7.P. Baroni: Riesz potential estimates for a general class of quasilinear equations. Calc. Var. Partial Differential Equations, 53 (3-4): 803-846, 2015, [www].

  16. 6.P. Baroni: Marcinkiewicz estimates for degenerate parabolic equations with measure data. J. Funct. Anal., 267 (9): 3397-3426, 2014, [www].

  17. 5.P. Baroni, J. Habermann: Elliptic interpolation estimates for non-standard growth operators. Ann. Acad. Sci. Fenn. Math., 39: 119-162, 2014, [www].

  18. 4.P. Baroni, V. Bögelein: Calderón-Zygmund estimates for parabolic p(x,t)-Laplacian systems. Rev. Mat. Iberoamericana, 30 (4): 1355–1386, 2014, [www].

  19. 3.P. Baroni, J. Habermann: New gradient estimates for parabolic equations. Houston J. Math., 38 (3): 855-914, 2012, [www].

  20. 2.P. Baroni, J. Habermann: Calderón-Zygmund estimates for parabolic measure data equations. J. Differential Equations, 252 (1): 412-447, 2012, [www].

  21. 1.P. Baroni: Regularity in parabolic Dini continuous systems. Forum Math., 23 (6): 1281–1322, 2011, [www].

You can find some preprints also here or here;

papers are listed in order of completion (i.e., submission).

Last update: 19/03/18, 13.58